# SDR QXEA2009102100837

- Difficulty date: October 17, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 5,875 hours, 6,334 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES REQUIRE EXCESSIVE PRESSURE TO SLOW OR STOP THE ACFT.  PERFORMED FUNCTIONAL TEST OF THE ANTI-SKID SYS IAW AMM 32-46-00-720-802. FUNCTIONAL CHECK GOOD. CHECKED CDS NO FAULTS FOUND UNDER ANTI-SKID SYS.  BLEED BRAKES.  PREFORMED RUN/TAXI CHECK AT VARIOUS SPEEDS BRAKES PREFORMED NORMAL. COULD NOT DUPLICATE PROBLEM.  ACFT RETURNED TO SERVICE.  NO PARTS REPLACED.
